# SDR SIMA20171008001

- Difficulty date: October 8, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 39,424 hours, 35,084 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

STRONG OIL COMBUSTION ODOR WITH THE ENGINE BLEEDS DRIVING PACKS.  DIMINISHED DURING CRUISE,  STRONG AGAIN AT LOW IDLE THRUST, DURING DECENT.  DIMMINISHED WITH INCREASED THRUST.  STRONGER BEFORE SHUTTING DOWN AFTER NR 1.  TROUBLESHOT IAW FIM 72-00-00-810-814.   PERFORMED ETN-EM-79-015. INSPECTED 1ST TO  3RD STAGE LPT BLADES AND RTBS AND FOUND OIL WETNESS AND SIGNS OF PUDDLING. ETN EM-79-015 STEP 13  SUGGESTS ENGINE CHANGE REQUIRED.  LPT INSPECTION DONE IAW 72-51-00-06 AND 72-41-01-200-801A. REMOVED AND REPLACED THE LT ENGINE  IAW WC 71-000-00,  OPS & LEAK CHECKED GOOD
